The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 56 NO.3 / (2004))
A Class of Multilinear Oscillatory Singular Integrals Related to Block Spaces
Shanzhen Lu, Huoxiong Wu,
Pages. 299-315
Abstract This paper is devoted to the study on the $L^p$-mapping properties for a class of multiltnear oscillatory oscillatory singular integrals with polynomial phase and rough kernel. By means of the metod of bolock decomposition for the kernel function, the authours show that for any ono-trivial polynomial phase, the $L^p(R^n)$ boundedness of the multilinear oscillatory singular integral operators and that of the corresponding local multilinear singular integral operators are equivalet; and for any real-valued polynomial phase, the $L^p(R^n)$ boundedness of the multilinear oscilatory integral operators can be deduced from that of the corresponding multilinear singular integral operators.
.
Contents 1. Introduction and main results.
2. Some Lemmas
3. Proof of Theorem 2.
4. Proof of Theorem 1.
5. Further Results.
Key words
Mathmatical Subject Classification 42B20, 42B25